Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Banach-Mazur Game and Generic Existence of Solutions to Optimization Problems

P. S. Kenderov and J. P. Revalski
Proceedings of the American Mathematical Society
Vol. 118, No. 3 (Jul., 1993), pp. 911-917
DOI: 10.2307/2160141
Stable URL: http://www.jstor.org/stable/2160141
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Banach-Mazur Game and Generic Existence of Solutions to Optimization Problems
Preview not available

Abstract

The existence of a winning strategy in the well-known Banach-Mazur game in a completely regular topological space X is proved to be equivalent to the generic existence of solutions of optimization problems generated by continuous functions in X.

Page Thumbnails

  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913
  • Thumbnail: Page 
914
    914
  • Thumbnail: Page 
915
    915
  • Thumbnail: Page 
916
    916
  • Thumbnail: Page 
917
    917